Abul Hasan Siddiqi
Abul Hasan Siddiqi
Okänd anknytning
Verifierad e-postadress på sharda.ac.in
Titel
Citeras av
Citeras av
År
On vector variational inequalities
AH Siddiqi, QH Ansari, A Khaliq
Journal of Optimization Theory and Applications 84 (1), 171-180, 1995
1321995
Applied functional analysis: numerical methods, wavelet methods, and image processing
AH Siddiqi
CRC Press, 2003
1222003
General strongly nonlinear variational inequalities
AH Siddiqi, QH Ansari
Journal of mathematical analysis and applications 166 (2), 386-392, 1992
1131992
Strongly nonlinear quasivariational inequalities
AH Siddiqi, QH Ansari
Journal of Mathematical Analysis and Applications 149 (2), 444-450, 1990
1091990
Functional analysis with applications
AH Siddiqi, S Nanda
Tata McGraw-Hill, 1986
751986
Wavelet based Hurst exponent and fractal dimensional analysis of Saudi climatic dynamics
S Rehman, AH Siddiqi
Chaos, Solitons & Fractals 40 (3), 1081-1090, 2009
672009
Approximation by Nörlund means of Walsh-Fourier series
F Móricz, AH Siddiqi
Journal of approximation theory 70 (3), 375-389, 1992
521992
A new approach for high density saturated impulse noise removal using decision-based coupled window median filter
VS Bhadouria, D Ghoshal, AH Siddiqi
Signal, Image and Video Processing 8 (1), 71-84, 2014
512014
An iterative method for generalized variational inequalities
AH Siddiqi, QH Ansari
Mathematica Japonica 34 (3), 475-481, 1989
491989
Existence and duality of generalized vector equilibrium problems
QH Ansari, AH Siddiqi, SY Wu
Journal of Mathematical Analysis and Applications 259 (1), 115-126, 2001
412001
On vector variational-like inequalities
AH Siddiqi, QH Ansari, R Ahmad
Indian Journal of Pure and Applied Mathematics 28, 1009-1016, 1997
411997
On variational-like inequalities
AH Siddiqi, A Khaliq, QH Ansari
Ann. Sci. Math. Québec 18 (1), 95-104, 1994
411994
Solutions of generalized photogravitational elliptic restricted three body problem
S Kumar, B Ishwar
AIP Conference Proceedings 1146 (1), 456-461, 2009
362009
Proximal point algorithm for generalized multivalued nonlinear quasi-variational-like inclusions in Banach spaces
R Ahmad, AH Siddiqi, Z Khan
Applied Mathematics and Computation 163 (1), 295-308, 2005
342005
Mathematical methods for modelling price fluctuations of financial times series
P Manchanda, J Kumar, AH Siddiqi
Journal of the Franklin Institute 344 (5), 613-636, 2007
322007
Approximation by Walsh-Norlund means
S Fridli, P Manchanda, AH Siddiqi
Acta Scientiarum Mathematicarum 74 (3-4), 593-608, 2008
302008
Wavelet transforms of meteorological parameters and gravity waves
Z Can, Z Aslan, O Oguz, AH Siddiqi
302005
An algorithm for a class of quasivariational inequalities
AH Siddiqi, QH Ansari
Journal of Mathematical Analysis and Applications 145 (2), 413-418, 1990
301990
Generalized vector variational-like inequalities and their scalarizations
AH Ansari, AH Siddiqi, JC Yao
Vector Variational Inequalities and Vector Equilibria, 17-37, 2000
292000
Contributions to Non‐Archimedean Functional Analysis
SG Berlin, AH Siddiqi, SC Gupta
Mathematische Nachrichten 69 (1), 163-171, 1975
291975
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20